# SDR C2XA09SH172

- Difficulty date: June 12, 2009
- Submitted: June 14, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 21,824 hours, 16,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV.  DURING C-CHECK. RT OMEGA BEAM HAS CORROSION AT FR 22.  REPAIRED RT OMEGA BEAM AT FR 22 IAW IC2009-145/04543.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
